MathSciNet Relay Station
MathSciNet bibliographic data
MR2874933 (2012k:37011) 37A17 (30F40 37A40 52C26)
Oh, Hee; Shah, Nimish The asymptotic distribution of circles in the orbits of Kleinian groups. Invent. Math. 187 (2012), no. 1, 1–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement